# SDR WVER2017062394208

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 29,223 hours, 24,394 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341465
- Part serial: 15042
- Condition: Cracked
- Location: Bs 220
- Part time: 29,223 hours, 24,394 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE BS 220 FRAME HAS A CRACK .15 INCHES LONG ON THE FORWARD FACE BELOW STRINGER 13AL. FAILED NDT INSPECTION.
